# SDR ASOA00134

- Difficulty date: December 12, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING FLIGHT, CREW REPORTED CARGO SMOKE LIGHT ILLUMINATED.  CREW DECLARED EMERGENCY AND DISCHARGED FIRE BOTTLES. AC LANDED SAFELY.  MAINTENANCE INSP CARGO COMPARTMENT, NO EVIDENCE OF FIRE, REMOVED AND REPLACED FIRE BOTTLES AND SQUIBBS. AC RETURNED TO SERVICE.
